# SDR 95ZZZX2077

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005008
- Condition: Separation
- Location: M/R
- Part time: 19,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION AT ROOT END OF BLADE.  REMOVED AND REPLACED BLADE.
